# SDR DXTA2022050961430

- Difficulty date: May 7, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N563QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0113
- Aircraft time: 5,036 hours, 3,364 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: P7300152
- Part serial: NA
- Condition: Stuck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: CABIN DOOR CANNOT OPEN FROM INSIDE AIRCRAFT.   LIGHTS AND PANEL ASSOCIATED WITH DOOR ARE INOP. /// CORRECTIVE ACTION /// REMOVED FAULTY INNER DOOR PUSH BUTTON SWITCH AND REPLACED WITH NEW OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME REF CESSNA 680A AMM 52-70-20.
